MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE
Model Number 47920
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged needle break could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 10/2023).
 
Event or Problem Description
It was reported that during the breast localization wire placement, the puncture needle was allegedly broken.There was no reported patient injury.

Brand Name
GHIATAS
Common Device Name
BREAST LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12293650
Report Number2020394-2021-01440
Device Sequence Number14620890
Product Code GDF
UDI-Device Identifier00801741079832
UDI-Public(01)00801741079832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47920
Device Catalogue Number47920
Device Lot NumberREEY1470
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;